Slight CTS three weeks off HGH

Discussion in 'Human Growth Hormone and Peptides' started by Morefyah, Apr 8, 2018.

  1. Morefyah

    Morefyah Member

    I’ve been off meditropes for three weeks now and I am still experiencing slight CTS. The numbness comes and goes throughout the day, but not nearly as bad as when I was on. This was my first GH run so I’m not sure if this is normal. It’s really not that big of a concern because I plan to start back up tomorrow at 2.5iu ed. Just curious if anyone else has experienced this, and if this is pretty normal?
     
  2. mands

    mands Member AnabolicLab.com Supporter

    I've seen sides up to one month after discontinuing GH.

    mands
     
    CrispyRockClimber and Morefyah like this.
  3. Morefyah

    Morefyah Member

    Ok thanks @mands, so I’m not crazy with bad circulation. It honestly had me a little worried being over three weeks! I just pinned 2.5iu about 30min ago, so I’m officially back on.
     
    mands likes this.
  4. mands

    mands Member AnabolicLab.com Supporter

    No worries man. Just something to keep your eyes on in the future possibly.

    mands
     
    Morefyah likes this.
  5. I'm still having trigger finger symptoms in my thumb and I'm approaching 3 wks off. Wt is down almost 10lbs. Training still going well and the intensity is still high but the pumps are less intense. Working on restarting in may once I secure more product.